# SDR 9715193202

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Interconnect
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN SELECTING FLAPS POSITION 2, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP INTERCONNECT STRUT.  OPERATIONAL CHECK OK.
